Eric R. Kaufmann
Eric R. Kaufmann
Verified email at ualr.edu
TitleCited byYear
Positive solutions of a boundary value problem for a nonlinear fractional differential equation
E Kaufmann, E Mboumi
Electronic Journal of Qualitative Theory of Differential Equations 2008 (3, 2008
2112008
Periodic solutions for a neutral nonlinear dynamical equation on a time scale
ER Kaufmann, YN Raffoul
Journal of Mathematical Analysis and Applications 319 (1), 315-325, 2006
2042006
Positive solutions of a three-point boundary-value problem on a time scale.
ER Kaufmann
Electronic Journal of Differential Equations (EJDE)[electronic only] 2003, 2003
972003
Numerical approximation of the solutions of delay differential equations on an infinite interval using piecewise constant arguments
KL Cooke, I Györi
Computers & Mathematics with Applications 28 (1-3), 81-92, 1994
801994
Periodicity and stability in neutral nonlinear dynamic equations with functional delay on a time scale.
ER Kaufmann, YN Raffoul
Electronic Journal of Differential Equations (EJDE)[electronic only] 2007, 2007
552007
A multiplicity result for a boundary value problem with infinitely many singularities
ER Kaufmann, N Kosmatov
Journal of Mathematical Analysis and Applications 269 (2), 444-453, 2002
492002
Multiple positive solutions for focal boundary value problem?
J Henderson, ER Kaufmann
Communications in Applied Analysis 1 (1), 53-60, 1997
441997
A nonlinear neutral periodic differential equation.
ER Kaufmann
Electronic Journal of Differential Equations (EJDE)[electronic only] 2010, 2010
412010
Multiple positive solutions for higher order boundary value problems
ER Kaufmann
Rocky Mtn. J. Math, 1998
361998
A second-order boundary value problem with impulsive effects on an unbounded domain
ER Kaufmann, N Kosmatov, YN Raffoul
Nonlinear Analysis: Theory, Methods & Applications 69 (9), 2924-2929, 2008
322008
Multiple solutions of a boundary value problem on an unbounded domain
PW Eloe, ER Kaufmann, CC Tisdell
Dynamic Systems and Applications 15 (1), 53, 2006
312006
Positive solutions for a nonlinear functional dynamic equation on a time scale
ER Kaufmann, YN Raffoul
Nonlinear Analysis: Theory, Methods & Applications 62 (7), 1267-1276, 2005
262005
Eigenvalue problems for a three-point boundary-value problem on a time scale
E Kaufmann, Y Raffoul
Electronic Journal of Qualitative Theory of Differential Equations 2004 (2, 2004
242004
Multiple positive solutions for difference equations
PW Eloe, J Henderson, ER Kaufmann
Journal of Difference Equations and Applications 3 (3-4), 219-229, 1997
241997
Existence and nonexistence of positive solutions for a nonlinear fractional boundary value problem
ER Kaufmann
Conference Publications 2009 (Special), 416, 2009
182009
Comparison of eigenvalues for eigenvalue problems of a right disfocal operator
ER Kaufmann
Panamer. Math. J 4 (4), 103-124, 1994
181994
A second-order singular boundary value problem
ER Kaufmann, N Kosmatov
Computers & Mathematics with Applications 47 (8-9), 1317-1326, 2004
162004
Stability in neutral nonlinear dynamic equations on a time scale with functional delay
ER Kaufmann, YN Raffoul
Dynamic Systems and Applications 16 (3), 561, 2007
132007
Discretization scheme in Volterra integro-differential equations that preserves stability and boundedness
ER Kaufmann, YN Raffoul
Journal of Difference Equations and Applications 12 (7), 731-740, 2006
122006
Impulsive dynamic equations on a time scale.
ER Kaufmann, N Kosmatov, YN Raffoul
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008, 2008
112008
The system can't perform the operation now. Try again later.
Articles 1–20